# SDR WX0A071835

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N880GA
- Make and model: Doug MD 83
- Aircraft serial: 49625
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 991695117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN TO FUSELAGE CLIP AT STATION 769 JUST BELOW LONGERON 10 APPEARS TO BE CRACKED IN UPPER CORNER.  REMOVED DAMAGED SECTION, FABRICATED REPAIR PARTS & INSTALLED REPAIR PARTS IAW SRM 53-03 FIG 44.
